# SDR SWIA202265583

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 46,368 hours, 28,909 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HSTA UPPER FITTING ASSY DAMAGE EVALUATED AND DETERMINED TO BE OUT OF LIMITS PER SRM 55-00-00 AND MHIRJ CUSTOMER SUPPORT. REPAIR HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26. / SEE CP 24821596  FOR DETERMINATION OF MAJOR/MINOR REPAIR.   (FILED - CLOSED)   COMPLIED WITH REO 670-55-11-369 REV.-- DATED 2022-05-14. COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR. / REFERENCE CP 24822835 FOR BLENDING REPAIR OF L/H HSTA UPPER FITTING ASSY. / REFERENCE CP 24822841 FOR LPI OF L/H HSTA UPPER FITTING ASSY. / REFERENCE CP 24825962 FOR SHOT PEENING OF L/H HSTA UPPER FITTING ASSY. / REFERENCE CP 24825965 FOR APPLICATION ALODINE AND PRIMER ON  L/H HSTA UPPER FITTING ASSY.
